# SDR MASA2020121110647

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 12,440 hours, 9,532 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Brake Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT, RESECURED BRAKE TEMP CONNECTOR.
